# SDR HEEA0016463

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 3452 · ATC Transponder System
- Part: Display
- Part number: 071119218
- Condition: Damabed
- Location: Cockpit Xponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER CONTROL HAS SEVERE BURN HOLE IN DISPLAY BOARD.
